Jump to content


Photo

Severe pain in my upper right arm and shoulder


  • Please log in to reply
4 replies to this topic

#1 basketballmom

basketballmom

    Member

  • Members
  • PipPip
  • 12 posts

Posted 14 April 2008 - 12:22 PM

Has anyone experienced severe pain in their shoulder/upper arm? Mine started a couple of hours ago and it is really bad. It doens't hurt like when you pull a muscle. It's more like the pain you can feel sometimes after surgery when the anesthesia can send "bubbles" into your arms. Sort of like heart burn in my shoulder/arm if that makes sense.

#2 Sarah J

Sarah J

    Worker Bee

  • Members
  • PipPipPipPipPipPip
  • 347 posts

Posted 14 April 2008 - 05:57 PM

Hope that you are better by the time that you get to reading this.

Please have any strange pain that lingers checked out. Some people have some pretty freaky things happen with their blood pressure and if you have no history of having pain in that part of your body and it doesn't go away, get it checked immediately!

If you have history of pain in that part of your body, it could be that you are starting to feel again the things that Cymbalta was numbing.

Be safe and let us know how you are doing.

#3 schmb01

schmb01

    Worker Bee

  • Members
  • PipPipPipPipPipPip
  • 476 posts

Posted 14 April 2008 - 06:03 PM

If you haven't ever had pain there, I would not wait to get it checked out. Heart problems can manifest in odd ways for women. Not trying to scare you, but it is always best to get things checked out.

#4 basketballmom

basketballmom

    Member

  • Members
  • PipPip
  • 12 posts

Posted 16 April 2008 - 09:33 AM

Hope that you are better by the time that you get to reading this.

Please have any strange pain that lingers checked out. Some people have some pretty freaky things happen with their blood pressure and if you have no history of having pain in that part of your body and it doesn't go away, get it checked immediately!

If you have history of pain in that part of your body, it could be that you are starting to feel again the things that Cymbalta was numbing.

Be safe and let us know how you are doing.


Thanks for the advice. the pain actually stopped after one day. The brain zaps are the worst right now. I have missed 2 days of work this week b/c of them. I'm so dizzy feeling and have trouble driving. I teach at a college about 30 miles away and I've been afraid to drive these last 2 days. I'm hoping they subside soon.

#5 basketballmom

basketballmom

    Member

  • Members
  • PipPip
  • 12 posts

Posted 16 April 2008 - 09:34 AM

If you haven't ever had pain there, I would not wait to get it checked out. Heart problems can manifest in odd ways for women. Not trying to scare you, but it is always best to get things checked out.


The pain stopped after that day. Maybe it was unrelated. The brain zaps are still the worst. I hate cymbalta!!



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users